# SDR REXA2016030200337

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 18,653 hours, 11,961 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX DOOR HARD TO PUSH OPEN.  CLEANED EXCESS GREASE OFF PAX DOOR PINS & ROLLERS.  PERFORMED OPERATIONS TEST IAW AMM 52-11-00.  NO DEFECTS NOTED.
